Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 11, Number 2

All articles in this issue are freely accessible.

Linear approximations in a class of non-linear vector differential equations
J. J. Gilvarry.
Quart. Appl. Math. 11 (1953), 145-156
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 54403
Some remarks on a class of eigenvalue problems with special boundary conditions
G. W. Morgan.
Quart. Appl. Math. 11 (1953), 157-165
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 54132
The Chebyshev approximation method
Preston R. Clement.
Quart. Appl. Math. 11 (1953), 167-183
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 58024
The plastic instability of plates
H. G. Hopkins.
Quart. Appl. Math. 11 (1953), 185-200
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 54506
Water waves over a channel of infinite depth
Thom R. Greene and Albert E. Heins.
Quart. Appl. Math. 11 (1953), 201-214
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 55863
The fundamental theorem of electrical networks
J. L. Synge.
Quart. Appl. Math. 11 (1953), 215
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 53774
Parallel reflection of light by plane mirrors
Joseph B. Keller.
Quart. Appl. Math. 11 (1953), 216-219
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 55188
Note on self-propagation of turbulent spots
Carl E. Pearson.
Quart. Appl. Math. 11 (1953), 219-222
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 54434
On the development of plastic hinges in rigid-plastic beams
M. G. Salvadori and F. DiMaggio.
Quart. Appl. Math. 11 (1953), 223-230
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 55184
The effect of coalescence in certain collision processes
Z. Alexander Melzak.
Quart. Appl. Math. 11 (1953), 231-234
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99980
Variation of coefficients of simultaneous linear equations
John E. Brock.
Quart. Appl. Math. 11 (1953), 234-240
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 54120
On a solution of the energy equation for a rotating plate started impulsively from rest
Ronald F. Probstein.
Quart. Appl. Math. 11 (1953), 240-244
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 55117
On a certain asymptotic expansion
A. van Wijngaarden.
Quart. Appl. Math. 11 (1953), 244-246
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 54106
A note on my paper: A general solution for the rectangular airfoil in supersonic flow
John W. Miles.
Quart. Appl. Math. 11 (1953), 246-246
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99979

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website